# SDR AALA202405036435

- Difficulty date: April 24, 2024
- Submitted: May 3, 2024
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 91,648 hours, 11,536 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1958-1979
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN DOOR R4 LOWER SILL INNER CHORD FROM STA 1958 TO STA1979 RBL 104. REPAIRED PER SRM 51-70-11-2R.
